# SDR USAA2012041900007

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN RIGHT PYLON SKIN AT PANEL 5828R OPENING AT INBOARD AFT CORNER.  REPAIRED RIGHT PYLON SKIN AT PANEL 5828R OPENING IAW TYPICAL REPAIR 737-5430-10-0054.
